MathSciNet Relay Station
MathSciNet bibliographic data
MR2604541 46E22
Baranov, A.; Woracek, H. Majorization in de Branges spaces. III. Division by Blaschke products. Algebra i Analiz 21 (2009), no. 6, 3--46; reprinted in St. Petersburg Math. J. 21 (2010), no. 6, 843–875
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement